MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q EXPANSION KITS WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 7.5 IN (19 CM); CATHETERS

AVANOS MEDICAL INC. ON-Q EXPANSION KITS WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 7.5 IN (19 CM); CATHETERS
Model Number PM050-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the physician noted the patient did not remove the catheter when she was told to; it was left in longer than expected.The physician will be seeing the patient in the office and will obtain x-ray to see if there is a catheter inside the op-site (tkr).The physician didn't know whether or not the catheter broke off for sure but will obtain and x-ray for confirmation." additional information received 15-mar-2022 from the physician stated the x-ray did not show a catheter segment retained inside of the patient.An x-ray of a catheter only was performed in the doctors office.The physician noted the x-ray was "very hard to see" and the physician would not call them radiopaque.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 31-mar-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q EXPANSION KITS WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 7.5 IN (19 CM)
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13981081
Report Number2026095-2022-00025
Device Sequence Number12260791
Product Code BSO
UDI-Device Identifier00193494135416
UDI-Public00193494135416
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM050-A
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown